# SDR 97ZZZM1204

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE AFT LEFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP AND THE AFT LEFT EMERGENCY LIGHT BATTERY SUPPLY WITH LOW CHARGE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER UNIT FOR THE AFT LEFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT AND REPLACED THE BATTERY PACK FOR THE AFT LEFT EMERGENCY LIGHT LOW BATTERY SUPPLY.  OPS CHECK GOOD. (M)
